Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 986857, 12 pages
http://dx.doi.org/10.1155/2013/986857
Research Article

Some Intersections of the Weighted -Spaces

Department of Mathematics, University of Isfahan, Isfahan 81746-73441, Iran

Received 24 March 2013; Revised 25 May 2013; Accepted 27 August 2013

Academic Editor: Sung Guen Kim

Copyright © 2013 F. Abtahi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Hewitt and K. A. Ross, Abstract Harmonic Analysis, Springer, New York, NY, USA, 2nd edition, 1970. View at MathSciNet
  2. F. Abtahi, R. Nasr-Isfahani, and A. Rejali, “On the Lp-conjecture for locally compact groups,” Archiv der Mathematik, vol. 89, no. 3, pp. 237–242, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. Abtahi, R. N. Isfahani, and A. Rejali, “Convolution on weighted Lp-spaces of locally compact groups,” Proceedings of the Romanian Academy A, vol. 13, no. 2, pp. 97–102, 2012. View at Google Scholar · View at MathSciNet
  4. N. W. Rickert, “Convolution of Lp functions,” Proceedings of the American Mathematical Society, vol. 18, pp. 762–763, 1967. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Saeki, “The Lp-conjecture and Young's inequality,” Illinois Journal of Mathematics, vol. 34, no. 3, pp. 614–627, 1990. View at Google Scholar · View at MathSciNet
  6. F. Abtahi, R. Nasr-Isfahani, and A. Rejali, “On the weighted lp-space of a discrete group,” Publicationes Mathematicae Debrecen, vol. 75, no. 3-4, pp. 365–374, 2009. View at Google Scholar · View at MathSciNet
  7. F. Abtahi, R. Nasr-Isfahani, and A. Rejali, “Weighted Lp-conjecture for locally compact groups,” Periodica Mathematica Hungarica, vol. 60, no. 1, pp. 1–11, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  8. F. Abtahi, “Weighted Lp-spaces on locally compact groups,” Bulletin of the Belgian Mathematical Society, vol. 19, no. 2, pp. 339–343, 2012. View at Google Scholar · View at MathSciNet
  9. A. El Kinani and A. Benazzouz, “Structure m-convexe dans l'espace à poids LΩp(Rn),” Bulletin of the Belgian Mathematical Society, vol. 10, no. 1, pp. 49–57, 2003. View at Google Scholar · View at MathSciNet
  10. Yu. N. Kuznetsova, “Weighted Lp-algebras on groups,” Functional Analysis and Its Applications, vol. 40, no. 3, pp. 234–236, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Yu. N. Kuznetsova, “Invariant weighted algebras Lpw(G),” Matematicheskie Zametki, vol. 84, no. 4, pp. 567–576, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Yu. N. Kuznetsova, “Example of a weighted algebra L2 (G, W) on an uncountable discrete group,” Journal of Mathematical Analysis and Applications, vol. 353, no. 2, pp. 660–665, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. F. Abtahi, “Lebesgue weighted Lp-algebra on locally compact groups,” Acta Mathematica Hungarica, vol. 133, no. 4, pp. 324–331, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  14. F. Ghahramani and A. T. M. Lau, “Weak amenability of certain classes of Banach algebras without bounded approximate identities,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 133, no. 2, pp. 357–371, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. Ghahramani and A. T.-M. Lau, “Approximate weak amenability, derivations and Arens regularity of Segal algebras,” Studia Mathematica, vol. 169, no. 2, pp. 189–205, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Beurling, “Construction and analysis of some convolution algebras,” Annales de l'Institut Fourier, vol. 14, no. 2, pp. 1–32, 1964. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. G. Feichtinger, “Gewichtete faltungsalgebren,” Tech. Rep., NuHAG, Vienna, Austria, 1974. View at Google Scholar
  18. H. G. Feichtinger, “Some remarks on Banach convolution algebras of functions,” in Istituto Nazionale di Alta Matematica Symposia Mathematica, pp. 453–455, Academic Press, London, UK, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. G. Feichtinger, “Gewichtsfunktionen auf lokalkompakten Gruppen,” \"Osterreichische Akademie der Wissenschaften, vol. 188, no. 8–10, pp. 451–471, 1979. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H. G. Feichtinger, “Weighted Lp-spaces and the canonical mapping TH:L1(G)L1(G/H),” Unione Matematica Italiana, vol. 15, no. 3, pp. 989–999, 1979. View at Google Scholar · View at MathSciNet
  21. H. G. Feichtinger and A. T. Gürkanlı, “On a family of weighted convolution algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 517–525, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. W. Braun and H. G. Feichtinger, “Banach spaces of distributions having two module structures,” Journal of Functional Analysis, vol. 51, no. 2, pp. 174–212, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. F. Abtahi, H. G. Amini, H. A. Lotfi, and A. Rejali, “An arbitrary intersection of Lp-spaces,” Bulletin of the Australian Mathematical Society, vol. 85, no. 3, pp. 433–445, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  24. R. E. Edwards, “The stability of weighted Lebesgue spaces,” Transactions of the American Mathematical Society, vol. 93, pp. 369–394, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. Grabiner, “Weighted convolution algebras as analogues of Banach algebras of power series,” in Radical Banach Algebras and Automatic Continuity, vol. 975, pp. 282–289, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J. Wermer, “On a class of normed rings,” Arkiv för Matematik, vol. 2, pp. 537–551, 1954. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. I. Akbarbaglu and S. Maghsoudi, “On the generalized weighted Lebesgue spaces of locally compact groups,” Abstract and Applied Analysis, Article ID 947908, 15 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. P. Tchamitchian, “Étude dans un cadre hilbertien des algèbres de Beurling munies d'un poids radial à croissance rapide,” Arkiv för Matematik, vol. 25, no. 2, pp. 295–312, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. J. B. Conway, A Course in Functional Analysis, vol. 96, Springer, New York, NY, USA, 1985. View at MathSciNet
  30. L. Grafakos, Classical Fourier Analysis, vol. 249, Springer, New York, NY, USA, 2nd edition, 2008. View at MathSciNet
  31. S. G. Krein, I. J. Petunin, and E. M. Semenov, Interpolation of Linear Operators, American Mathematical Society (AMS), 1982.
  32. W. Żelazko, “A note on Lp-algebras,” Colloquium Mathematicum, vol. 10, pp. 49–52, 1963. View at Google Scholar · View at MathSciNet
  33. E. Hewitt and K. Stromberg, Real and Abstract Analysis, Springer, New York, NY, USA, 1975. View at MathSciNet
  34. H. Reiter, L1-algebras and Segal algebras, Springer, Berlin, Germany, 1971. View at MathSciNet
  35. J. T. Burnham, “Closed ideals in subalgebras of Banach algebras. I,” Proceedings of the American Mathematical Society, vol. 32, pp. 551–555, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. B. E. Johnson, Cohomology in Banach Algebras, American Mathematical Society, Providence, RI, USA, 1972. View at MathSciNet
  37. M. C. White, “Characters on weighted amenable groups,” The Bulletin of the London Mathematical Society, vol. 23, no. 4, pp. 375–380, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. J. Duncan and S. A. R. Hosseiniun, “The second dual of a Banach algebra,” Proceedings of the Royal Society of Edinburgh A, vol. 84, no. 3-4, pp. 309–325, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. F. Ghahramani, R. J. Loy, and G. A. Willis, “Amenability and weak amenability of second conjugate Banach algebras,” Proceedings of the American Mathematical Society, vol. 124, no. 5, pp. 1489–1497, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  40. F. Gourdeau, “Amenability and the second dual of a Banach algebra,” Studia Mathematica, vol. 125, no. 1, pp. 75–81, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. A. Rejali and H. R. E. Vishki, “Regularity and amenability of the second dual of weighted group algebras,” Proyecciones, vol. 26, no. 3, pp. 259–267, 2007. View at Publisher · View at Google Scholar · View at MathSciNet